I have empty sella, Hashi's, low AM cortisol. Normal PM cortisol and normal 24 hr. urine [don't understand this] Unable to take cortisol replacement due to side effects like weight gain and high BP at any meaningful dose. Was put on a 4mg Medrol dose pack for 6 days for a rash. You take 6 pills on day one and decrease by 1 pill daily till gone. I have developed dizziness, nausea, weakness and a shakey (shaky) feeling since stopping 2 days ago. Could this be low cortisol as a result of this med? I have acess to HC and Pred and was thinking of taking one and raising until symptoms subside and then slowly weaning. Ideas? The doc is not addressing this issue either, among others.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.